Couldn't find what you looking for?

TRY OUR SEARCH!

I have currently withdrawled from tsking effexor which i was on fro 1 year(37.5mg) a day. I feel my body has swelled up so is my face and I have no energy. Is this the withdrawl side effects?

Loading...

The few times I tried to get off Effexor, my body seemed to retain water a bit. I had to take INDAPAMIDE (1.25mg) to get rid of some of it.
For the lack of energy, I noticed that a lot of poeple who are treated for depression have tyroid probs (don't ask me why...). It might be a good idea to ask for a quick check during your next blood test.
But the worst withdrawl effect for me was "electric shockwaves" to the brain as I move my eyes for side to side. I even avoid driving 'cause the feeling is just too weird. Small doses of marijuana seem to help, especially before bedtime. But it doesn't keep me from sweating like hell during the night. I sometimes have to change drapes in the middle of the night 'cause I wake up and i'm wet from head to toes. I have to say that I passed from 150mg to 0, cold turkey. Bad idea you say ? I think you're right...

Good luck anyway !
Reply

Loading...

I am looking into suing the manufacturers of this drug because these side effects and withdrawal symptoms are never disclosed to the consumer before taking the drug. If anyone is interested please email me: ***this post is edited by moderator *** *** private e-mails not allowed **
Please read our Terms of Use
Reply

Loading...